Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Amarillo, TX

June 8, 2008Hemphill County, Wheeler County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 8, 2008, 9:06 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 84 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 9:06 PM CDT (02:06 UTC)
Expired
Jun 8, 2008, 10:30 PM CDT
In force
84 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 148 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:15 PM CDTFLASH FLOOD15 S Canadian, TXHIGHWAY 83 CLOSED BETWEEN HIGHWAY 277 AND FM 1268 WITH 8 TO 10 INCHES OF WATER ON ROADWAY.
Jun 8, 9:17 PM CDTFLASH FLOOD3 Nw Briscoe, TXHIGHWAY 83 CLOSED FROM FM 1046 NORTH TO HEMPHILL COUNTY LINE WITH UP TO ONE FOOT OF WATER ON ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4290 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KAMA 090208
FFWAMA
TXC211-483-090330-
/O.NEW.KAMA.FF.W.0001.080609T0206Z-080609T0330Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1030 PM CDT

* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM 8 MILES NORTHWEST OF            
  BRISCOE... OR ABOUT 14 MILES EAST OF MIAMI...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALLISON

HEAVY RAIN WAS ENTERING A HOME IN THE VICINITY OF THE INTERSECTION 
OF HIGHWAY 83 AND FARM TO MARKET ROAD 1268. EXCESSIVE RUNOFF FROM 
HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.

LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
      3565 10000 3565 9999
TIME...MOT...LOC 0206Z 251DEG 38KT 3568 10035

$$

CLK
3 follow-up statements
000 
WGUS74 KAMA 090230
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
925 PM CDT SUN JUN 8 2008

TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
925 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...

AT 923 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A 
THUNDERSTORM PRODUCING FLASH FLOODING MAINLY ALONG HIGHWAY 83 IN 
SOUTHERN HEMPHILL AND NORTHERN WHEELER COUNTIES. HIGHWAY 83 HAS BEEN 
CLOSED DUE TO FLOODING IN SOUTHERN HEMPHILL COUNTY BETWEEN HIGHWAY 
277 AND FARM TO MARKET ROAD 1268. IN ADDITION...HIGHWAY 83 IS CLOSED 
IN NORTHERN WHEELER COUNTY FROM FARM TO MARKET ROAD 1046 NORTH TO 
THE HEMPHILL COUNTY LINE DUE TO FLOODING. THIS STORM WAS LOCATED 
OVER SOUTHERN HEMPHILL COUNTY...OR BETWEEN BRISCOE AND 
CANADIAN...MOVING TO THE NORTHEAST AT  30 MPH.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
      3565 10000 3565 9999
TIME...MOT...LOC 0225Z 251DEG 38KT 3574 10012

$$

JJB
000 
WGUS74 KAMA 090307
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CDT SUN JUN 8 2008

TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
1006 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...

AT 950 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
HIGHWAY 83 IN HEMPHILL COUNTY WAS BEING REOPENED AS THE FLOODING HAS 
SUBSIDED. HOWEVER...ADDITIONAL STORMS ARE MOCING INTO SOUTHERN 
HEMPHILL AND NORTHERN WHEELER COUNTIES AND MAY CREATE ADDITIONAL 
FLASH FLOODING CONCERNS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.

LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
      3565 10000 3565 9999
TIME...MOT...LOC 0306Z 251DEG 38KT 3588 9961

$$

JJB
000 
WGUS74 KAMA 090318
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1016 PM CDT SUN JUN 8 2008

TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
1016 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...

AT 1014 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT ALL 
SECTIONS OF HIGHWAY 83 IN BOTH HEMPHILL AND WHEELER COUNTIES ARE NOW 
OPEN AS THE FLASH FLOODING HAS SUBSIDED. NEW THUNDERSTORMS ARE 
MOVING INTO SOUTHERN HEMPHILL AND NORTHERN WHEELER COUNTIES WHICH 
MAY CREATE ADDITIONAL FLASH FLOOD CONCERNS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
AMARILLO. STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL 
INFORMATION.

LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
      3565 10000 3565 9999
TIME...MOT...LOC 0316Z 251DEG 38KT 3591 9949

$$

JJB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:56 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 8, 6:56 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
656 PM CDT SUN JUN 8 2008

.AVIATION...
COLD FRONT PLAYING HAVOC WITH WINDS THIS AFTERNOON. IT APPEARS FRONT
HAS TEMPORARILY LIFTED NWD PAST KAMA AS SEEN BY RETURN TO GUSTY SW
WINDS. FRONT TEMPORARILY STATIONARY ACROSS NRN TX PNHDL AND SHOULD
PUSH SWD AGAIN LATER THIS EVENING...AND NEW TAFS WRITTEN WITH THIS
VIEWPOINT IN MIND. MOST OF THE PRECIP HAS BEEN WELL E OF TAF SITES
AND NOT SURE HOW MUCH WILL AFFECT THEM...SO HAVE ONLY INCLUDED CB
MENTION AT THIS TIME. WILL CLOSELY MONITOR RADAR TRENDS THIS EVENING
WITH AMENDMENTS PSBL. EXPECT POST FRONTAL LOW CLOUDS TO DEVELOP LATE
TNGT AND EARLY MONDAY...THEN ERODING FAIRLY QUICKLY TOWARDS LATE
MONDAY MORNING.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2008/

DISCUSSION...
COLD FRONT LYING ACROSS TX PNHDL WITH TCU READILY SEEN ON VISIBLE
SATELLITE.  HAVE INCREASED POPS TNGT OVER SERN HALF OF FCST AREA DUE
TO EXPECTED POSITION OF COLD FRONT AND STRONG MSTR FLUX CONVERGENCE
ANTICIPATED WITH SECONDARY SURGE.  HAVE RETAINED MENTION OF SVR TSTMS
TNGT...AND HAVE CALLED FOR HEAVY RAIN IN ERN ZONES...WHERE HAVE ALSO
HIGHLIGHTED HAIL AND WIND THREAT.

ON MON...HAVE INCREASED POPS OVER ERN ZONES...AND HAVE SPREAD FARTHER
W DUE TO SLOWER MOVEMENT OF MID-LEVEL TROF.  MON EXPECTED TO BE MUCH
COOLER IN POST FRONTAL AMS.

SELY WINDS RESUME LATE MON AFTN...THEN SWLY AND SLY WINDS INCREASE ON
TUE AND WED AS SFC TROF/DRYLINE DEVELOP.  HAVE RETAINED LOW POPS WED
AFTN AND WED EVE ACROSS ERN ZONES...WHERE DRYLINE MAY BECOME ACTIVE.

NEW GFS DEPICTS FROPA WED NGT...FOLLOWED BY ANOTHER WEAK FROPA THU
NGT.  NO POPS WITH THESE FEATURES.  ELY AND SELY WINDS RESUME FRI AND
SAT.  03

COCKRELL

FIRE WEATHER...
EXPECTING GOOD COVERAGE OF WETTING RAINS THRU TNGT...BUT LIGHTNING
MAY POSE PROBLEMS.  WINDS ON MON EXPECTED TO BE LIGHT TO MODERATE...
INCREASING SLIGHTLY DURING AFTN AND EVE.  TUE AND WED EXPECTED TO BE
WINDY.  RH VALUES EXPECTED TO REMAIN ABOVE 15 PCT ON TUE...BUT MAY
FALL INTO CRITICAL VALUES ON WED.  VARYING WINDS WITH FROPA WED NGT
AND THU NGT EXPECTED TO NOT BE OF EXCESSIVE SPEEDS.  INCREASING SELY
WINDS ON SAT WILL BE MOIST.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 8, 2:54 PM CDT, 6 hours 12 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT SUN JUN 8 2008

OKZ001>003-TXZ001>020-091100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
254 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA
PANHANDLE AND THE SOUTHERN AND EASTERN PORTIONS OF THE TEXAS
PANHANDLE UNTIL 10 PM CDT. A COLD FRONT OVER THE TEXAS PANHANDLE IS
EXPECTED TO LIFT BACK NORTH THIS EVENING. STORMS ARE EXPECTED
TO DEVELOP ALONG THE FRONT WHERE ABUNDANT LOW LEVEL MOISTURE AND
INSTABILITY WILL HELP FUEL THE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREATS HOWEVER WIND SHEAR BOTH
AT THE SURFACE AND ALOFT MAY BE STRONG ENOUGH TO PRODUCE ISOLATED
TORNADOES AS WELL. IN ADDITION...HEAVY RAIN FROM THE THUNDERSTORMS
MAY CAUSE LOCALIZED FLOODING.

ALSO CAUTION IS ADVISED ON AREA LAKES TODAY.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE MONDAY AND AGAIN WEDNESDAY AND
WEDNESDAY NIGHT MAINLY ACROSS THE EASTERN OKLAHOMA AND TEXAS
PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
ACTIVATION THIS AFTERNOON AND TONIGHT.

KRAUSE

In the hours before

Local storm report, Jun 8, 8:05 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             BRISCOE                 35.58N 100.29W
06/08/2008  E1.75 INCH       WHEELER            TX   PUBLIC

            QUARTER SIZE TO OCCASIONAL GOLFBALL SIZE HAIL. HEAVY
            RAIN ALSO.

&&

EVENT NUMBER 00537

JC
Local storm report, Jun 8, 8:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             6 WNW ALLISON           35.64N 100.20W
06/08/2008  E1.75 INCH       HEMPHILL           TX   PUBLIC

&&

EVENT NUMBER 00538

CN
Local storm report, Jun 8, 8:22 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             4 N LAKETON             35.60N 100.63W
06/08/2008  E1.00 INCH       GRAY               TX   PUBLIC

            SPORADIC PEA TO QUARTER SIZE HAIL

&&

EVENT NUMBER 00539

KRAMAR
Local storm report, Jun 8, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             2 NE LAKETON            35.56N 100.60W
06/08/2008  E0.75 INCH       GRAY               TX   PUBLIC

            HAIL UP TO PENNY SIZE REPORTED

&&

EVENT NUMBER 00540

KRAMAR
Local storm report, Jun 8, 8:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             5 NNW NEW MOBEETIE      35.61N 100.46W
06/08/2008  E0.75 INCH       WHEELER            TX   TRAINED SPOTTER

            PEA HAIL BEGAN A LITTLE AFTER 830...GREW TO PENNY SIZE

&&

EVENT NUMBER 00541

KRAMAR
Local storm report, Jun 8, 9:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
904 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             6 W ALLISON             35.61N 100.21W
06/08/2008  E1.75 INCH       WHEELER            TX   TRAINED SPOTTER

            HAD STRONG WINDS AND HEAVY RAINS ALSO

&&

EVENT NUMBER 00542

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:00 PM CDTSevere Thunderstorm WarningAMAArmstrong45 min
Jun 8, 7:24 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Roberts, Wheeler66 min
Jun 8, 8:14 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler61 min
Jun 8, 8:35 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler55 min
Jun 8, 8:38 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler67 min
Jun 8, 9:14 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts, Wheeler61 min
Jun 8, 9:46 PM CDTSevere Thunderstorm WarningAMAHemphill59 min
Jun 8, 10:06 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler54 min
Jun 8, 10:37 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall53 min
Jun 8, 10:42 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Roberts17 min
Jun 8, 10:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall56 min
Jun 8, 10:51 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 8, 10:52 PM CDTSevere Thunderstorm WarningAMACollingsworth53 min
Jun 8, 10:54 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Wheeler66 min
Jun 8, 10:59 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Hemphill, Hutchinson and 4 more61 min
Jun 8, 11:13 PM CDTFlash Flood WarningAMACarson, Gray, Hemphill, Hutchinson, Lipscomb, Roberts and 1 more4 hr
Jun 8, 11:17 PM CDTFlash Flood WarningAMAArmstrong, Carson, Potter, Randall103 min
Jun 8, 11:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Collingsworth, Donley55 min
Jun 8, 11:57 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 2 more63 min
Jun 9, 12:43 AM CDTSevere Thunderstorm WarningAMACollingsworth, Gray, Wheeler62 min
Jun 9, 12:48 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler3 hr
Jun 9, 4:10 PM CDTFire Weather WatchAMADallam, Deaf Smith, Hartley, Oldham11 hr
Jun 9, 4:10 PM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more24 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.